Alert archive / Kansas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 116, NWS Topeka, KS

July 7, 20145 counties in Kansas

NWS Topeka, KS issued this severe thunderstorm warning at Jul 7, 2014, 11:28 PM CDT for 5 counties in Kansas. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 7, 2014, 11:28 PM CDT (04:28 UTC)
Expired
Jul 7, 2014, 11:52 PM CDT
In force
24 min
Issued by
NWS Topeka, KS
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Coffey County, KS, Lyon County, KS, Morris County, KS, Osage County, KS, Wabaunsee County, KS

The radar

The Topeka radar (KTWX), 71 km from the middle of the area, began a volume at 04:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 7, 5:39 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Topeka, KS (KFOE), launched 00:00Z, 4.5 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2014-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3800 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2014-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3800 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
1622 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
190 m²/s²
Significant tornado parameter
1.2
Supercell composite
17.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

757 
WUUS53 KTOP 080428
SVRTOP
KSC031-111-127-139-197-080515-
/O.NEW.KTOP.SV.W.0116.140708T0428Z-140708T0515Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
1128 PM CDT MON JUL 7 2014

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN COFFEY COUNTY IN EAST CENTRAL KANSAS...
  LYON COUNTY IN EAST CENTRAL KANSAS...
  EXTREME SOUTHEASTERN MORRIS COUNTY IN EAST CENTRAL KANSAS...
  SOUTHWESTERN OSAGE COUNTY IN EAST CENTRAL KANSAS...
  SOUTHERN WABAUNSEE COUNTY IN EAST CENTRAL KANSAS...

* UNTIL 1215 AM CDT

* AT 1125 PM CDT...AN AREA OF SEVERE THUNDERSTORMS WERE LOCATED 
ALONG A LINE EXTENDING FROM LEBO TO EMPORIA TO STRONG CITY...AND 
MOVING SOUTHEAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  NEOSHO RAPIDS...HARTFORD AND OLPE.

THIS INCLUDES THE KANSAS TURNPIKE BETWEEN MILE MARKERS 117 AND 157.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 128 AND 144.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3804 9597 3817 9597 3817 9636 3852 9636
      3852 9638 3896 9637 3884 9592 3804 9593
TIME...MOT...LOC 0428Z 328DEG 32KT 3843 9584 3837 9609
          3838 9643

HAIL...<.75IN
WIND...60MPH

$$

HENNECKE
2 follow-up statements
486 
WWUS53 KTOP 080439
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1139 PM CDT MON JUL 7 2014

KSC127-080448-
/O.CAN.KTOP.SV.W.0116.000000T0000Z-140708T0515Z/
MORRIS-
1139 PM CDT MON JUL 7 2014

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTHEASTERN MORRIS
COUNTY IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED 
OUT OF THE WARNED AREA.

LAT...LON 3804 9597 3817 9597 3817 9636 3852 9635
      3896 9635 3884 9592 3804 9593
TIME...MOT...LOC 0438Z 328DEG 32KT 3835 9578 3829 9603
          3830 9637

$$

KSC031-111-139-197-080515-
/O.CON.KTOP.SV.W.0116.000000T0000Z-140708T0515Z/
OSAGE-LYON-COFFEY-WABAUNSEE-
1139 PM CDT MON JUL 7 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
WABAUNSEE...EXTREME WESTERN COFFEY...LYON AND SOUTHWESTERN OSAGE
COUNTIES UNTIL 1215 AM CDT...

AT 1135 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM LEBO TO NEOSHO RAPIDS TO 9 MILES EAST OF COTTONWOOD
FALLS...AND MOVING SOUTHEAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
OLPE.

THIS INCLUDES THE KANSAS TURNPIKE BETWEEN MILE MARKERS 117 AND 157.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 128 AND 144.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3804 9597 3817 9597 3817 9636 3852 9635
      3896 9635 3884 9592 3804 9593
TIME...MOT...LOC 0438Z 328DEG 32KT 3835 9578 3829 9603
          3830 9637

HAIL...<.75IN
WIND...60MPH

$$

HENNECKE
721 
WWUS53 KTOP 080452
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1152 PM CDT MON JUL 7 2014

KSC031-111-139-197-080502-
/O.CAN.KTOP.SV.W.0116.000000T0000Z-140708T0515Z/
OSAGE-LYON-COFFEY-WABAUNSEE-
1152 PM CDT MON JUL 7 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN WABAUNSEE...WESTERN
COFFEY...LYON AND SOUTHWESTERN OSAGE COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED
OUT OF THE WARNED AREA.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1 AM. 

LAT...LON 3804 9597 3817 9597 3817 9636 3852 9635
      3896 9635 3884 9592 3804 9593
TIME...MOT...LOC 0452Z 328DEG 32KT 3824 9570 3818 9595
          3819 9629

$$

HENNECKE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 6:37 PM CDT, 4 hours 51 minutes earlier.

Area forecast discussion, Jul 7, 6:37 PM CDT, 4 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TOPEKA KS
637 PM CDT Mon Jul 7 2014

...Update to aviation forecast discussion...

.SHORT TERM...(This Evening through Tuesday)
Issued at 259 PM CDT MON JUL 7 2014

Currently monitoring visible satellite this afternoon where multiple
boundaries are positioned across the region. A weak boundary was
tracking southeast through the CWA while a stronger area of outflow
winds was pushing southward into southern NE and far northern KS. A
weak warm front resided near the KS/NE border while the stronger
cold front was located over southern SD. Remnant cloud cover from
this morning's showers were finally exiting east central KS,
allowing temps to quickly rise into the 90s, as heat indices
approach the low 100s. Dewpoints continue to mix down into the low
and middle 60s. On the water vapor in the mid levels, two vorticity
maxima were noted over northern NE and a stronger wave dropping southeast
from North Dakota.

Late this afternoon, surface CAPE near 3000 J/KG while effective
shear increases between 30 and 50 kts is supportive of strong to severe
convection. Main limiting factor for surface based convection is the
capping inversion holding across much of the area as seen on the 19Z
KTOP RAOB. Latest 4-KM WRF, HRRR, and RUC keep convection at bay
until after 00Z but could not entirely rule out a few updrafts
developing along the leading outflow boundary or warm front in
vicinity of KS/NE border. If a storm develops, it will be capable of
large hail and damaging winds.

Highest chances for severe convection reside after 00Z as scattered
storms along the reinforcing cold front and upper trough shift south
and east across Nebraska, northeast Kansas, and northern Missouri. the
progressive nature of the system, in addition to stout forward
propagating Corfidi vectors approaching 55 to 60 kts signal damaging
winds to be the primary hazards with this evening's storms. Large
hail is also possible. Locally heavy rainfall will depend on the
speed of the line and any training convection that occurs towards
central KS along the boundary. Tornado potential is low in far
northern KS where the frontal boundary and weak low level shear
maximizes near 15 kts. Likely precip chances were focused over
northern, northeast, and east central areas based on the position of
the upper trough axis as the main line of storms quickly shifts
southeast overnight.

Guidance is on track to clear precip through by Tuesday mid morning
as skies become mostly sunny during the afternoon. A cooler and stable
airmass in the system's wake will only bring temps to the 80s for
highs. Northerly winds increase between 10 and 15 mph sustained.

.LONG TERM...(Tuesday Night through Monday)
Issued at 259 PM CDT MON JUL 7 2014

Wed/Thurs...Should have a cool night Tuesday night as skies clear
and cooler airmass with lower dewpoints slides southward into the
forecast area. Strong sunshine and deeper mixing on Wednesday
should return high temperatures back into the middle 80s east to
upper 80s west. Still some consensus that front retreats back
northeast overnight Wednesday night into Thursday and brings a
chance for storms as it does so, although coverage may be shut
down quickly as warm temps and cap return aloft by the late
afternoon Thursday. Eastern counties may be able to stay a few
degrees cooler depending on how fast clouds and precip chances
diminish.

As upper flow becomes slightly northwest into Thursday night,
passing wave still progged to generate an MCS mainly north of our
area then sliding east. Kept slight chances as some models slide
this boundary into our forecast area. Some discrepancies in the
extended as EC lays this boundary over the area through the
weekend while GFS is farther north and a warmer drier solution.
The GFS ensembles favor the warmer pattern and have left the
extended as such.

&&

.AVIATION...(For the 00Z TAFs through 00Z Tuesday Evening)
Issued at 637 PM CDT MON JUL 7 2014

VFR conditions are expected outside of convective activity. Line
of TSRA expected to move through the terminals in the 04Z-07Z time
period. Wind gusts to 45kts or higher are possible and have
included in a tempo group for now. VSBYS in TSRA to become mvfr to
briefly ifr with stronger storms. Expect vsbys to improve after
09Z and convective activity to be moving south of the terminals by
10Z. Winds will shift to the north and northeast behind the front.

&&

.TOP WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Bowen
LONG TERM...67
AVIATION...53
Hazardous weather outlook, Jul 7, 3:32 PM CDT, 7 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TOPEKA KS
332 PM CDT MON JUL 7 2014

KSZ008>012-020>024-026-034>040-054>056-058-059-082045-
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
332 PM CDT MON JUL 7 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH
CENTRAL AND NORTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

ISOLATED SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS
WESTERN KANSAS DURING THE LATE AFTERNOON AND MAY IMPACT PORTIONS
OF NORTHERN KANSAS BY EARLY EVENING. THE PRIMARY HAZARDS WOULD BE
DAMAGING WINDS AND LARGE HAIL. AN ISOLATED TORNADO CANNOT BE RULED
OUT.

LATER THIS EVENING...A COMPLEX OF SEVERE THUNDERSTORMS IS EXPECTED TO
DEVELOP OVER CENTRAL NEBRASKA AND TRACK SOUTHEAST INTO NORTHEAST
AND EAST CENTRAL KANSAS LATER THIS EVENING INTO THE OVERNIGHT
PERIOD. THE PRIMARY THREATS ARE DAMAGING WINDS AND LARGE HAIL.
CANNOT RULE OUT THE POTENTIAL FOR A FEW TORNADOES...ESPECIALLY NEAR
THE KANSAS NEBRASKA BORDER THIS EVENING. LOCALLY HEAVY RAINFALL
AND FLOODING ARE POSSIBLE...ESPECIALLY ACROSS AREAS NORTH OF
INTERSTATE 70 AND EAST OF HIGHWAY 75.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THERE WILL BE A SLIGHT CHANCE FOR THUNDERSTORM ACROSS EAST
CENTRAL KANSAS TUESDAY MORNING. THUNDERSTORM CHANCES RETURN
ACROSS THE AREA LATE WEDNESDAY NIGHT INTO EARLY FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON NORTH OF
INTERSTATE 70...BECOMING LIKELY ACROSS THE OUTLOOK AREA THIS EVENING.

In the hours before

Local storm report, Jul 7, 11:00 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1100 PM CDT MON JUL 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1059 PM     TSTM WND GST     W COUNCIL GROVE         38.66N 96.50W
07/07/2014  E65 MPH          MORRIS             KS   TRAINED SPOTTER

&&

GARGAN
Local storm report, Jul 7, 11:02 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1102 PM CDT MON JUL 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1101 PM     TSTM WND GST     3 SSW AUBURN            38.86N 95.83W
07/07/2014  E50 MPH          OSAGE              KS   TRAINED SPOTTER

&&

GARGAN
Local storm report, Jul 7, 11:05 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1105 PM CDT MON JUL 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1055 PM     TSTM WND GST     4 W LAWRENCE            38.96N 95.33W
07/07/2014  E70 MPH          DOUGLAS            KS   NWS EMPLOYEE

            OFF DUTY NWS EMPLOYEE ESTIMATES 60 TO 70 MPH WINDS IN
            WEST LAWRENCE WITH POWER OUTAGES WIDESPREAD.

&&

PHILLIPS
Local storm report, Jul 7, 11:06 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1106 PM CDT MON JUL 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1055 PM     TSTM WND GST     1 W CARBONDALE          38.82N 95.70W
07/07/2014  E70 MPH          OSAGE              KS   TRAINED SPOTTER

            3 FEET DIAMETER TREES DOWN. POWER LINES DOWN AND POWER
            OUT.

&&

BDRAKE
Local storm report, Jul 7, 11:07 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1107 PM CDT MON JUL 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1101 PM     TSTM WND GST     NNE BURLINGAME          38.76N 95.83W
07/07/2014  E60 MPH          OSAGE              KS   TRAINED SPOTTER

            LARGER TREE LIMBS OF 1-2 INCHES BROKEN OFF TREES. POWER
            OUT.

&&

BDRAKE
Local storm report, Jul 7, 11:25 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1125 PM CDT MON JUL 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1031 PM     TSTM WND GST     GRANDVIEW PLAZA         39.03N 96.79W
07/07/2014  E60 MPH          GEARY              KS   EMERGENCY MNGR

&&

JW

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 8:19 PM CDTSevere Thunderstorm WarningTOPClay, Cloud, Dickinson, Ottawa41 min
Jul 7, 8:37 PM CDTSevere Thunderstorm WarningTOPClay, Riley38 min
Jul 7, 8:53 PM CDTSevere Thunderstorm WarningTOPClay, Geary, Riley24 min
Jul 7, 9:02 PM CDTSevere Thunderstorm WarningTOPPottawatomie, Riley, Wabaunsee28 min
Jul 7, 9:11 PM CDTSevere Thunderstorm WarningTOPMarshall, Republic, Washington49 min
Jul 7, 9:12 PM CDTSevere Thunderstorm WarningTOPPottawatomie, Riley19 min
Jul 7, 9:18 PM CDTSevere Thunderstorm WarningTOPBrown42 min
Jul 7, 9:30 PM CDTSevere Thunderstorm WarningTOPPottawatomie, Shawnee, Wabaunsee30 min
Jul 7, 9:31 PM CDTSevere Thunderstorm WarningTOPBrown, Jackson44 min
Jul 7, 9:35 PM CDTSevere Thunderstorm WarningTOPClay, Cloud, Marshall, Riley, Washington40 min
Jul 7, 9:37 PM CDTSevere Thunderstorm WarningTOPPottawatomie38 min
Jul 7, 9:45 PM CDTSevere Thunderstorm WarningTOPMarshall, Nemaha36 min
Jul 7, 10:02 PM CDTSpecial Weather StatementTOPDouglas, Shawnee28 min
Jul 7, 10:07 PM CDTSevere Thunderstorm WarningTOPPottawatomie, Riley, Wabaunsee38 min
Jul 7, 10:11 PM CDTSevere Thunderstorm WarningTOPDouglas, Jackson, Jefferson, Shawnee49 min
Jul 7, 10:15 PM CDTSevere Thunderstorm WarningTOPJackson, Pottawatomie, Riley, Shawnee30 min
Jul 7, 10:16 PM CDTSevere Thunderstorm WarningTOPClay, Geary, Riley29 min
Jul 7, 10:32 PM CDTSevere Thunderstorm WarningTOPDickinson, Geary, Morris, Pottawatomie, Riley, Wabaunsee28 min
Jul 7, 10:35 PM CDTSevere Thunderstorm WarningTOPDouglas, Lyon, Morris, Osage, Shawnee, Wabaunsee40 min
Jul 7, 10:37 PM CDTAreal Flood AdvisoryTOPBrown, Clay, Geary, Jackson, Jefferson, Marshall and 4 more3 hr
Jul 7, 10:44 PM CDTSevere Thunderstorm WarningTOPJackson, Jefferson, Marshall, Pottawatomie, Riley, Shawnee and 1 more46 min
Jul 7, 10:48 PM CDTSevere Thunderstorm WarningTOPDouglas, Franklin, Osage27 min
Jul 7, 10:57 PM CDTSevere Thunderstorm WarningTOPCoffey, Geary, Lyon, Morris, Osage, Wabaunsee33 min
Jul 7, 10:58 PM CDTSevere Thunderstorm WarningTOPGeary, Pottawatomie, Riley, Shawnee, Wabaunsee47 min
Jul 7, 11:14 PM CDTSevere Thunderstorm WarningTOPAnderson, Coffey, Douglas, Franklin, Osage46 min
Jul 7, 11:22 PM CDTAreal Flood AdvisoryTOPDouglas, Franklin, Jefferson, Lyon, Osage, Shawnee and 1 more113 min
Jul 7, 11:54 PM CDTSevere Thunderstorm WarningTOPAnderson, Coffey, Franklin, Osage51 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.